MathSciNet Relay Station
MathSciNet bibliographic data
MR516468 (80e:35010) 35C15 (35J05 45E05)
Roach, G. F. On the commutative properties of boundary integral operators. Proc. Amer. Math. Soc. 73 (1979), no. 2, 219–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement